# SDR UPS99228958

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 65186251
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, A NUMBER OF CRACKS FOUND ON AFT CARGO DOOR STRUCTURE.  DOOR REPLACED IAW MM 52-31-00.
